# SDR USAA2011112400004

- Difficulty date: November 15, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 37,718 hours, 13,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D534720900110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK, CORROSION ON FLOOR BEAM AT FR 66 - 3" AT -Y1292 AND Z-500.  REPLACED FLOOR BEAM AT FR 66 - 3" AT -Y1292 AND Z-500 IAW A321 SRM 51-42-11 AND 51-72-11.
